Question

 Can blood pressure medication cause swelling?

Answer On One Hand: Calcium Channel Blockers Cause SwellingCertain blood pressure medicines, such as amlodipine, nifedipine, diltiazem, verapamil and felodipine, can cause swelling of the foot, leg and an... Read More »
http://www.answerbag.com/q_view/1962290

Top Q&A For: Can blood pressure medication cause swelling

Is high blood pressure a cause of painful ankle swelling?

Painful ankle swelling can often come as a result of a pregnancy condition known as pre-eclampsia, which results in high blood pressure and swelling. Blood pressure in and of itself, however, is un... Read More »
http://www.answerbag.com/q_view/1870038

How much can blood pressure be controlled with medication?

High blood pressure, hypertension, can damage the organs of your body. According to the Mayo Clinic uncontrolled high blood pressure can put you at risk for a fatal heart attack or stroke. High blo... Read More »
http://www.answerbag.com/q_view/1884096

How can i lower my blood pressure without medication?

Your body mass index is 25.8 and you have overweight. You weight should be in between 132–172 pounds.A weight-control strategy might include:--* Choosing low-fat, low-calorie foods* Eating smalle... Read More »
http://answers.yahoo.com/question/index?qid=20130405190536AA2CSFb

How much does medication reduce blood pressure?

As the heart pumps blood through the veins and arteries, the blood creates pressure against the walls of these blood vessels. Too much pressure means that the blood is being pumped with too much fo... Read More »
http://www.answerbag.com/q_view/1884490


feedback
loading